ANSI Z308.1-2015 Standard Minimum Requirements  Workplace First Aid Kits and Supplies - Buy new ANSI Kits
ANSI Z308.1-2015 Standard Minimum Requirements Workplace First Aid Kits and Supplies - Buy new ANSI Kits

Cold Plus Tablets, No PSE - 250 per box

Cold Plus Tablets, No PSE - 250 per box

Item/SKU: I439-PH

This item is discontinued. Click the "See New Item" button to see our recommended replacement item. ►

Product Description

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Cold Plus Tablets - No PSE - 125 2-Packs - 250 Tablets Per Dispenser Box

Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold. Active ingredients (in each tablet): acetaminophen 500 mg, phenylephrine HCI 5mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (125 x 2 = 250 tablets).

I439-PH, I-439-PH, 1487, 2885

Read More

Back to top